# SDR AALA2020071549004

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 26,960 hours, 2,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: L5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, L5 DOOR EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY INOP.  REMOVED AND REPLACED L5 DOOR EPAS 9-VOLT BACK-UP BATTERY (2 EA) PER FIM 52-11-00-810-839.
